# SDR ASAA2017071421364

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 58,442 hours, 26,617 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR VERTICAL PRESSURE DECK WEB IS CRACKED IN MACHINED AREA.  ACFT GROUNDED. REPAIRED REAR SPAR VERTICAL PRESSURE DECK WEB IAW B737 700 SRM 57 10 10 2R 3 AND ASA T/C SB737-57-1330-NG-2 SEE ASA TC SB737 57 1330 NG 2 AAR WO 1014501 1000 0138 FOR DOCUMENTATION. THIS IS A CAT B REPAIR. INSPECTION THRESHOLD IS SEAT AT 56000 AFTER REPAIR INTERVAL OF 36000 CYCLES SEE B737 700 SRM 57 10 10 2R 3 TABLE 204 FOR METHODS CURRENT CYCLES IS 26617. NOTE: FILEMAKER ENTRY FOR CAT. B ENTRY COMPLIED WITH.
